Jump to content
CrazyBoards.org

Lexapro: i've got the feeling it does something


Recommended Posts

Heej guys,

It is probably to soon, but i've got the feeling that the Lex is somewhat kicking in... Though its not as i expected. It comes realy slowly.

Yesterday I've got a friend on the telephone and he asked me if i had still thoughts about suicide... well as a matter of fact... i didn't.. And i wasn't myself aware of it. That may be the way these medications work.. you are not conscious about the fact that its working but it does... it works somewhat on a sub-conscious level or something ....

I am in the second week of 10mg. Therefore i had one week on 5mg. So: it is possibly a bit early to cheer, but it does something.....

Did you guys had the same experience?

Link to comment
Share on other sites

yes. it isn't like one day you wake up, and lightening hits you, and you suddenly say "oh my god, i feel better! the world is a sunny place again!". it is something that gradually happens, and you won't even be aware that it is working until one day you realize that you're functioning, and not having thoughts anymore.

Link to comment
Share on other sites

  • 3 weeks later...

Confirmed.

Others may notice a change before you do. It takes a while to feel your full potential but at some point you get across the hump so to speak. At that point you'll probably fell good then down then good then down with the periods of good lasting longer than the bad. I found that this time was really short for me...maybe several days then I just felt good and onto better and better. That was my experience several yers ago.

I just started Lexapro gain a few days ago to combat a mild depression...nothing like what I was suffering years ago. It seems to be following the same sort of path as before only quicker since I didn't mess around with baby dosin and lesser degree of whcked brain cheistry. It's only day 5 for me but after 3 days I could see I was more motivated and talkative as before I just wanted to avoid things and withdraw.

Link to comment
Share on other sites

I am bipolar, and very sensitive to all meds, especially all SSRI's OH Shit just everything, made me go manic very easily.

You know kind of like when it saids on the label of things the reaction of children to meds they get hyperactive weird, well that is me, but manic, OK super weird.

I have been on mood stabilizer for long time to keep manic at bay, but kept all at bay, as in living in the very bottom of the aquarium of life like one of those fish that clean all the shit up.

They started me on 10mg of Lexapro, I took that for so long for i thought I just felt so sucky because circumstances in my life sucked.

Finally got to a new shrink here when moved after months since I was not moving, hubby basically had to throw me in a box.

We went up to 20mg, I was feeling better, like I took showers without having to be thrown into it before appoints.

Then she went to 30, I got really gastrically ill, like couldn't leave the bathroom.

went to 20 and half, along with my Topomax that was upped, and working on that being upped possibly more.

I think I hit my spot to not go manic, and be able to move, talk, shower, leave the house (somedays).

Therapy, time, work, it is not all just in the pill, but boy did getting, and working on that right amount sure help!

This is a total chemistry, emotional, physical balance package here.

Good luck, or Rather don't give up!

Aly

Link to comment
Share on other sites

From what I understand Lex starts working quickly! that's my experience anyway! I am on cipralex which is the european equivalent to lexapro..I am on 20 mg..are you titrating up? Or is 10 the max for you..?

Link to comment
Share on other sites

I started getting effects from Lexapro within the first week, but I think that that is more illustrative of the effects of comorbid wackiness.

Also, response to most meds will fall along a "bell curve." Some people are going to show rapid improvement, others will require a

relatively long time to see the full effects. Most of the curve may span only a few days or even hours, or it could be spread out across weeks,

as is apparently the case with SSRIs.

Link to comment
Share on other sites

As rein said without my whole life story.

lexapro does start quickly, so if not feeling really better, as in still feeling low, depressed, after that week, please never go as long as me, bipolar had nothing to do with that.

You should speak to doc, or as doc spoke to me this time here in Boston, i had apointment in week after going up to 20, then week after the 30, then week after that, to see how I was, and where we saw the 20 and half tab was right for me still several weeks in.

So, most likely the winner.

This is the med doc at my therapist's office, they are all very well communicated with each other.

So, finally I feel I got the right meds, and total treatment plan.

It all makes such a difference.

I do bathe and leave the house, now.

I just like to add some drama, but it was really bad, before, believe me, worse than I like to remember.

Let us know how you are doing, whenever you are up to it, OK?

Aly

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...